# SDR CA131202012

- Difficulty date: December 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 288 hours
- Engine: Pwa PW123
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Detached
- Location: Boarding Ladder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT BOARDING LADDER, FORWARD WELDED ATTACHMENT BRACKET ON THE LADDER IS CRACKED IN THE MOUNTING AREA, BRACKET FITS OVER THE AIRFRAME ATTACHMENT LUG. 3 LADDERS IN OUR FLEET WERE FOUND TO BE CRACKED DURING INSPECTION.
